Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Back pain in lower back, loss of appetite, nausea, stomach fullness, frequent urination. Causes and cure?

Hi. For the past 4 days I have noticed painful back pain in my lower back. I have no appetite and feel nauseous sometimes. I also feel constantly full even though I am not eating much. I feel like my stomach is full and there is pressure in my lower stomach. I also gave to urinate more often I am going to call PCP tomorrow but wondering If you could give me insights?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
dear one
welcome to HCM
as u discribe the symptoms ,it shows that u have urine infection, there may or may not be fever,you also have gastritis. it is better to take plenty of fluid orally,some pain killer injection & antacid tablet..avoid chilly,high salt foods,take light.see physion u will be better. for- back ache u should go for M R I investigation.see ortho dr there
get well soon
dr s k gupta
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor